SCHOOL OF NATURAL SCIENCES
Centre for Applied Mathematics

Profile of Faculty

Dr. Pradip Kumar Parida

Assistant Professor
Centre for Applied Mathematics

Ph.D in Mathematics - IIT Kharagpur, 2008
MA in Mathematics from Utkal University, Bhubaneswar, 2002

Mobile: (+91) 9835688811

Email: pradip1942@gmail.com,pkparida@cuj.ac.in

Areas of Interest:   Numerical Analysis, Numerical Optimization
Employment  
    Assistant Professor: Working as Assistant Professor at Center for Applied Mathematics, Central University of Jharkhand, Brambe, Ranchi, Jharkhand, India. April 2011 – Present.

    Assistant Professor: Worked as Assistant Professor at Department of Mathematics, Indian Institute of Technology, Gandhinagar, Ahmedabad, India. August 2008 – April 2011.

    Postdoctoral Fellow: Worked as a Postdoctoral fellow at Theoretical Statistics and Mathematics Unit, Indian Statistical Institute, New Delhi, India. April 2008 – August 2008.

    Senior Research Fellow: Worked as a Senior Research Fellow at Department of Mathematics, Indian Institute of Technology, Kharagpur, India. March 2008- April 2008. 

Courses Taught   Numerical Analysis, Calculus, Ordinary and Partial Differential Equations, Complex Analysis, Calculus of Variations, Numerical Partial Differential Equations, Linear Algebra.
Publications  
  • P.K. Parida and D.K. Gupta, Convergence of an iterative method in Banach spaces with Lipschitz continuous first derivative, Int. J. of Applied Nonlinear Science, In Press.
  • P.K. Parida, D.K. Gupta and S. Parhi, Onsemilocal convergence of a multipoint third order method with R-order (2+p) under a mild differentiability condition, J. Appl. Math. &Informatics,31(2013) 399 – 416.
  • P.K. Parida and D.K. Gupta, Semilocal convergence of a third order Chebyshev-type method under a mild differentiability condition, International Journal of Computer Mathematics, 87 (2010) 3405-3419.
  • P.K. Parida and D.K. Gupta, A cubically convergent iteration method for multiple roots of f(x) = 0, International Journal of Computer Mathematics, 87 (2010) 877-884.
  • P.K. Parida and D.K. Gupta, On the R-order convergence of a third order method in Banach spaces under mild differentiability conditions, International Journal of Computational Methods, 6 (2009) 291-306.
  • P.K. Parida and D.K. Gupta, A family of iterative methods for solving fuzzy nonlinear equations, Journal of Fuzzy Mathematics, 16 (2008) 793 - 803.
  • P.K. Parida and D.K. Gupta, A Newton-like method in Banach spaces under mild differentiability conditions, Kodai Mathematical Journal, 31 (2008) 414 – 430.
  • P.K. Parida and D.K. Gupta, Semilocal convergence of a family of third order methods in Banach spaces under Holder continuous second derivative, Nonlinear Analysis: Theory, Methods & Applications, 69 (2008) 4163 - 4173.
  • P.K. Parida and D.K. Gupta, Recurrence relations for semilocal convergence of a Newton-like method in Banach spaces, Journal of Mathematical Analysis and Applications, 345 (2008) 350 - 361.
  • P.K. Parida and D.K. Gupta, An improved method for finding multiple roots and it's multiplicity of nonlinear equations in R, Applied Mathematics and Computation, 202 (2008) 498 – 503.
  • P.K. Parida and D.K. Gupta, Recurrence relations for a Newton-like method in Banach spaces, Journal of Computational and Applied Mathematics, 206 (2007) 873-887.
  • P.K. Parida and D.K. Gupta, A cubic convergent iterative method for enclosing simple roots of nonlinear equations, Applied Mathematics and Computation, 187 (2007) 1544 -1551.
  • P.K. Parida and D.K. Gupta, An improved regula-falsi method for enclosing simple zeros of nonlinear equations, Applied Mathematics and Computation, 177 (2006) 769-776.
  • Publications in Conferences  
      • P.K. Parida, On R-order convergence of Newton-like methods in Banach Spaces”, in the National Seminar on Challenges in Mathematical Sciences, jointly organised by Jharkhand Society of Mathematical Sciences, and Centre for Applied Mathematics, Central University of Jharkhand November, 2014.
      • P.K. Parida, Onsemilocal convergence of Halley-like methods under a mild differentiability condition, International Conference on Differential Geometry, Functional Analysis and Applications (ICDGFAA 2012), JamiaMilliaIslamia, New Delhi, India.
      • P.K. Parida, On R-order convergence of Halley-like methods in Banach spaces, Research Meet 2011, MS University, Varodara, India.
      • P.K. Parida, Semilocal convergence of Chebyshev-type methods under a mild differentiability condition, Mathematics Meet 2011, Gujarat University, Ahmedabad, India.
      • P.K. Parida, Semilocal convergence of a family of Chebyshev-type methods under a mild differentiability condition, National Symposium in Mathematics for Young Researchers (NSM 2010), IIT Gandhinagar, Ahmedabad, India.
      • P.K. Parida, A Study of Convergence Analysis of Newton-like Methods, 1st Bi-Annual Conference of Jharkhand Society of Mathematical Sciences, JSMS, Ranchi University, Ranchi, India, November 2012.
      • P.K. Parida and D.K. Gupta, Semilocal convergence of a Newton-like method with Lipschitz continuous second derivative in Banach spaces, Fourteenth International Conference of the Forum for Inter disciplinary Mathematics (CMASM 2007-FIM XIV), IIT Madras, India and Stella Maris College (Autonomous), Chennai, India.
      • P.K. Parida and D.K. Gupta, A derivative free method with quadratic convergence of both interval and point for enclosing multiple zeros of nonlinear equations, 33rd Annual Conference of Orissa Mathematical Society (OMS 2006), Sambalpur University, Orissa, India.
      • P.K. Parida and D.K. Gupta, A derivative free method with cubic convergence of both interval and point for enclosing simple zeros of nonlinear equations, Proceedings of the International Conference on Topics in Functional and Numerical Analysis (TOFNA-2005), Journal of Analysis, 14 (2006) 81- 90.
      • P.K. Parida and D.K. Gupta, An improved Newton-like method for solving nonlinear equations, 32nd Annual Conference of Orissa Mathematical Society & National conference on mathematical analysis and it's applications(OMS 2005), NIST, Berhampur, Orissa, India.
    Fellowship and Awards:  
      • National Board of Higher Mathematics(NBHM)(2008) scholarship for Post doctoral studies in the field of Mathematics.
      • Council of Scientific and Industrial Research (CSIR) JRF(NET)(2005) for pursuing Research/Ph. D. in the field of Mathematics.
      • Qualified Graduate Aptitude Test in Engineering (GATE)(2003), Percentile Score: 88.53, All India Rank: 151.  for pursuing M. Tech/Research/Ph. D. in the field of Mathematics.
    Training Program Attended  
      • Orientation Programme organized by UGC-Academic Staff College, Ranchi University, 2012.
      • Refresher Course in “Basic Sciences(Physics, Chemistry & Mathematics)” organised by UGC-Academic Staff College, Ranchi University,  2014.